# SDR QXEA2019050300204

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 23,866 hours, 25,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 58A104
- Condition: Broken
- Location: Light Switch
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC GUARD OVER F/A EMERGENCY LIGHT SWITCH BY MAIN CABIN DOOR BROKEN. REMOVED FROM SERVICE. PERFROMED REMOVAL & INSTALLATION OF FOWARD LOWER WARDROBE WITH WARDROBE INSERT TO FACILITATE OTHER MTX IAW AMM TASK 25-24-03-000-803/400-803. R&R PLASTIC GUARD OVER FA EMERGENCY LIGHT SWITCH, OPS CHECK GOOD. NO FUTHER DEFECTS. RETURNED TO SERVICE.
